# SDR 04FDEA01845

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,869 hours, 28,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION LT MAIN GEAR LIGHT STAYED RED ON FORWARD AND F/E'S GEAR INDICATION.  RAN RED TABS, GEAR EXTEND NORMALLY.  REPEAT WRITE UP, RETURNED TO MEM.
